Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    2
  • views
    4347

day 6. totally freaking out.

blue skies

173 views

Today is day 6 on accutane, but I haven't taken my dose yet. Last night I totally freaked out. My hands started to tingle and my shoulders hurt. My bf said it was probably tight muscles b/c I could move everything just fine. Also my stomach hurt and my lungs hurt. Probably because I'm drying out and live at 7000 ft with super dry air and have asthma. But all the same it sucks and lead to me crying and freaking out. But, my boyfriend (who is beyond wonderful) calmed me down and everything. I called my Dr. today, but he hasn't called back yet. I'm probably just fine, but I freak out soooo easily, and I want to make sure.

*cheers*



2 Comments


Recommended Comments

Sweety, don't get too worried. Wait till your derm calls you back... it's good to keep any changes physically registered just to be safe. However due to the very long and frightning list of possible side effects, we all worry far too fast. Drink enough water and keep your skin moisturized, I hadn't done this from the beginning so my skin is dried out. Take care and good luck. Ps lucky giril which such a supportive boyfriend.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×